# SDR 2006UALA02289

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 54,891 hours, 20,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Faulty
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT STAYS ON WITH DOOR DISARMED.  CLEANED SENSOR AND REROUTE WIRE.  LIGHTS OFF WITH DOOR DISARM.
